# SDR 0601805515

- Difficulty date: August 11, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Aircraft time: 66,260 hours, 27,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806403
- Part serial: AC5504
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CABIN ALTITUDE WARNING DISPLAYED.  UNABLE TO CONTROL CABIN ALTITUDE WITH AUTO OR MANUAL CONTROL.  CREW DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FEET.  THE FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT HAND PACK INOPERABLE.  REMOVED AND REPLACED THE COOLING TURBINE, OPERATIONALLY CHECKED THE SYSTEM AND RETURNED AIRCRAFT TO SERVICE.
